On permutability and submultiplicativity of spectral radius

William Longstaff, H. Radjavi

    Research output: Contribution to journalArticle

    Original languageEnglish
    Pages (from-to)1007-1022
    JournalCanadian Journal of Mathematics
    Volume47
    Issue number5
    Publication statusPublished - 1995

    Cite this

    Longstaff, William ; Radjavi, H. / On permutability and submultiplicativity of spectral radius. In: Canadian Journal of Mathematics. 1995 ; Vol. 47, No. 5. pp. 1007-1022.
    @article{99da073b6c6e483fa25d2a08d85dc7e7,
    title = "On permutability and submultiplicativity of spectral radius",
    author = "William Longstaff and H. Radjavi",
    year = "1995",
    language = "English",
    volume = "47",
    pages = "1007--1022",
    journal = "Canadian Journal of Mathematics",
    issn = "0008-414X",
    publisher = "Canadian Mathematical Society",
    number = "5",

    }

    Longstaff, W & Radjavi, H 1995, 'On permutability and submultiplicativity of spectral radius' Canadian Journal of Mathematics, vol. 47, no. 5, pp. 1007-1022.

    On permutability and submultiplicativity of spectral radius. / Longstaff, William; Radjavi, H.

    In: Canadian Journal of Mathematics, Vol. 47, No. 5, 1995, p. 1007-1022.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - On permutability and submultiplicativity of spectral radius

    AU - Longstaff, William

    AU - Radjavi, H.

    PY - 1995

    Y1 - 1995

    M3 - Article

    VL - 47

    SP - 1007

    EP - 1022

    JO - Canadian Journal of Mathematics

    JF - Canadian Journal of Mathematics

    SN - 0008-414X

    IS - 5

    ER -